# SDR TX9Y20111104002

- Difficulty date: November 1, 2011
- Submitted: November 24, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 93,246 hours, 17,933 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON NR 2 PYLON STRUT STRUCTURE.   REPAIRED PER MN TEC-SOF-11-0088, SRM 51-10-01 AND SRM 51-40-02.
